Alert archive / Texas / Special Weather Statements in 2012
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at Jul 7, 2012, 8:13 PM CDT for 5 counties in Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2012, 8:13 PM CDT (01:13 UTC)
- Expired
- Jul 7, 2012, 9:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
Counties Bell County, TX, Coryell County, TX, Lampasas County, TX, Milam County, TX, Mills County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
972
WWUS84 KFWD 080113
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT SAT JUL 7 2012
TXZ142-156>158-174-080215-
LAMPASAS TX-MILAM TX-MILLS TX-BELL TX-CORYELL TX-
813 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
BELL COUNTY
CORYELL COUNTY
LAMPASAS COUNTY
MILLS COUNTY
MILAM COUNTY
AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF
COMANCHE TO 7 MILES WEST OF HEARNE...MOVING SOUTHWEST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BELTON...CAMERON...
COPPERAS COVE...EVANT...FORT GATES...FORT HOOD...GATESVILLE...
GOLDTHWAITE...HARKER HEIGHTS...HOLLAND...KILLEEN...LAMPASAS...LITTLE
RIVER-ACADEMY...MORGAN'S POINT RESORT...MULLIN...NOLANVILLE...
ROCKDALE...ROGERS...SALADO...TEMPLE...THORNDALE...TROY AND MOTHER
NEFF STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3169 9876 3172 9849 3142 9826 3171 9769
3100 9709 3111 9684 3076 9661 3073 9662
3046 9716 3074 9728 3090 9782 3104 9792
3103 9844 3112 9855 3116 9850 3132 9859
3134 9870 3143 9873 3137 9877 3147 9900
TIME...MOT...LOC 0112Z 070DEG 16KT 3167 9866 3086 9673
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Jul 7, 6:22 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 7, 6:22 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 622 PM CDT SAT JUL 7 2012 .AVIATION... SCATTERED THUNDERSTORMS CONTINUE SOUTH AND WEST OF THE METROPLEX IN THE VICINITY OF A PERSISTENT OUTFLOW BOUNDARY. THIS BOUNDARY WAS CURRENTLY APPROACHING THE WACO AREA FROM THE NORTHWEST... AND WILL CONTRIBUTE TO THUNDERSTORMS NEAR THE KACT TERMINAL FOR THE NEXT COUPLE OF HOURS. ACTIVITY SHOULD BEGIN TO DIMINISH AFTER 02Z AS THE SURFACE BOUNDARY WEAKENS TO THE SOUTHWEST OF THE REGION AND SURFACE HEATING WANES. MODELS ARE PICKING UP ON ANOTHER ROUND OF CONVECTION TOMORROW AS DEEP MOISTURE CONTINUES TO BUILD IN FROM THE EAST AROUND THE BASE OF A LARGE-SCALE HIGH PRESSURE RIDGE TO THE NORTH. WILL INCLUDE THUNDER FOR THE AFTERNOON HOURS...AND AGAIN LOOK AT LATER DATA TO FINE TUNE THE SPECIFICS REGARDING TIMING. WITH FORECAST CONVECTIVE TEMPS GENERALLY 92-94 DEG...WILL START OFF WITH VCTS 19-20Z. MODEL SOUNDINGS ACROSS THE AREA AGAIN SHOW SOMEWHAT INVERTED-V SIGNATURES FOR TOMORROW AFTERNOON... AND WE COULD AGAIN SEE SOME GUSTY DOWNBURST WINDS WITH THE STRONGER STORMS AS TEMPS CLIMB INTO THE MID 90S. IN THE LONG TERM...IT LOOKS LIKE THE HIGH PRESSURE RIDGE WILL RETROGRADE TOWARDS THE ROCKIES LEAVING BROAD WEAK UPPER TROUGHING OVER NORTH TEXAS. THIS COMBINED WITH THE APPROACH OF A RARE SUMMER FRONT WILL ALLOW FOR A RELATIVELY ACTIVE WEATHER PATTERN FOR THE NEXT SEVERAL DAYS. 30 && .PREV DISCUSSION... /ISSUED 253 PM CDT SAT JUL 7 2012/ A PATTERN CHANGE IS NOW UNDERWAY ACROSS NORTH TEXAS AS PLUME OF RICH MOISTURE WITH PRECIPITABLE WATER IN EXCESS OF 2 INCHES IS MOVING IN FROM THE EAST. CONVECTIVELY INDUCED VORTEX IS SEEN ON RADAR AND SATELLITE LOOPS SPINNING NEAR SHREVEPORT...AND IS ALSO HEADING WESTWARD. THE MCV APPEARS TO BE RESPONSIBLE FOR ENHANCING LIFT ACROSS THE NORTHEAST ZONES WHERE CONVECTION HAS INCREASED IN COVERAGE AND STRENGTH. A SOUTHWEST MOVING OUTFLOW BOUNDARY WILL HELP PROPEL CONVECTION INTO THE CENTRAL ZONES DURING THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS. MAIN THREAT WITH STORMS IS HEAVY TROPICAL DOWNPOURS AND DAMAGING WINDS FROM MICROBURSTS. MODEL GUIDANCE IS IN POOR AGREEMENT DURING THE OVERNIGHT HOURS. THE GFS IS VERY AGGRESSIVE WITH CONVECTION LATE TONIGHT...BUT HAS LITTLE SUPPORT FROM OTHER MODELS. HOWEVER THIS DOES SEEM PLAUSIBLE BECAUSE ABOVE 800MB THE AIRMASS WILL BE NEARLY SATURATED AND CONTAIN MODEST AMOUNTS OF ELEVATED INSTABILITY. ALSO GIVEN THE LIGHT WIND FIELDS THROUGH THE COLUMN...THE MCV TO OUR EAST WILL LIKELY HOLD TOGETHER THROUGH THE OVERNIGHT HOURS. HOWEVER THE GFS MAY BE SUFFERING FROM CONVECTIVE FEEDBACK AND OVERDOING RAIN COVERAGE AND AMOUNTS. BUT I DO BELIEVE WE WILL SEE A REDEVELOPMENT OF WEAK ELEVATED CONVECTION LATE TONIGHT AND EARLY SUNDAY MORNING. WILL KEEP TIMING OF POPS GENERIC TO COVER BOTH EARLY EVENING STORMS AND POSSIBLE REDEVELOPMENT OF CONVECTION LATE TONIGHT. LOWS MAY BE WARMER THAN FORECAST DUE TO INCREASING MID CLOUDS AND WARM LOW LEVEL THERMAL PROFILES...BUT RAIN COOLED AIR MAY WIN OUT. BY TOMORROW PRECIPITABLE WATER WILL BE BETWEEN 2 AND 2.2 INCHES ACROSS THE AREA. HEATING SHOULD RESULT IN POCKETS OF INSTABILITY AND EXPECT SCATTERED SHOWERS AND STORMS ACROSS THE REGION THROUGH THE DAY. TEMPERATURES MAY BE HELD BACK A BIT DUE TO THE INCREASED MID LEVEL CLOUDS TOMORROW BUT GIVEN THE WARM AIR ALREADY IN PLACE IN THE LOW LEVELS ONLY A COUPLE OF HOURS OF SUN WOULD RESULT IN TEMPS IN THE MID 90S. AN UPPER LEVEL TROUGH WILL BE DEVELOPING OVER THE AREA SUNDAY AND SHOULD BECOME DRAPED ALONG A LINE FROM EASTERN OKLAHOMA TO CENTRAL TEXAS. THIS FEATURE REMAINS IN PLACE THROUGH THE WEEK BUT WILL BE SUBTLE. IT SHOULD PROVIDE SLIGHTLY BETTER AND MORE ORGANIZED LIFT ACROSS ROUGHLY THE SOUTHEAST HALF OF THE AREA. THE DEEP LAYER MOISTURE WILL ALSO REMAIN IN PLACE...AND THUS SCATTERED SHOWERS AND STORMS ARE FORECAST FOR THE NEXT SEVERAL DAYS. ALTHOUGH LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH SOME LOCATIONS RECEIVING MORE THAN 3 INCHES...THESE HIGHER AMOUNTS WILL BE ISOLATED...AND THERE WILL BE A FEW LOCATIONS THAT SEE LITTLE RAIN AS WELL. LIFT IS JUST NOT ORGANIZED ENOUGH TO SUSTAIN DEEP CONVECTION IN ONE SPOT FOR SEVERAL HOURS AND LOW LEVEL FLOW IS TOO WEAK TO PROVIDE AMPLE MOISTURE ADVECTION FOR A WIDESPREAD FLOOD THREAT. AGAIN WEAK ELEVATED CONVECTION WILL BE POSSIBLE DURING THE LATE NIGHT HOURS AND POPS WILL REMAIN BROAD BRUSHED ACROSS SEVERAL PERIODS. AS THE UPPER HIGH THAT IS CURRENTLY OVER THE CENTRAL PLAINS BUILDS WESTWARD...NORTHERLY FLOW AT ALL LEVELS WILL DEVELOP ACROSS NORTH TEXAS BY MIDWEEK. THIS SHOULD BRING DRIER AIR IN FROM THE NORTH BY MID-LATE WEEK...HOWEVER THE PUSH LOOKS A LITTLE WEAKER IN THE MODELS TODAY. HAVE EXTENDED POPS FOR MOST OF THE AREA INTO THURSDAY...AND KEPT LOW POPS ACROSS THE SOUTH INTO FRIDAY. HIGH TEMPERATURES WILL COOL INTO THE LOW 90S THIS WEEK IN RESPONSE TO THE INCREASED CLOUDS/RAIN AND LOWER HEIGHTS. LOWS WILL REMAIN IN THE LOW-MID 70S THROUGH THE NEXT 7 DAYS. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 78 96 77 93 77 / 40 30 30 40 30 WACO, TX 75 95 75 92 74 / 30 30 30 40 30 PARIS, TX 74 94 74 92 74 / 30 30 30 40 30 DENTON, TX 76 96 74 92 74 / 40 30 30 40 30 MCKINNEY, TX 75 95 74 92 74 / 40 30 30 40 30 DALLAS, TX 78 96 77 93 77 / 40 30 30 40 30 TERRELL, TX 76 94 75 92 74 / 40 40 30 40 30 CORSICANA, TX 76 93 75 92 75 / 30 40 30 50 30 TEMPLE, TX 74 94 74 91 74 / 30 30 30 40 30 MINERAL WELLS, TX 73 95 73 93 72 / 20 20 30 30 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/
Hazardous weather outlook, Jul 7, 3:23 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 323 PM CDT SAT JUL 7 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 323 PM CDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT...WITH THE BEST CHANCES BEING EAST OF A BOWIE...GRANBURY...KILLEEN LINE. STRONG DOWNBURST WINDS WILL BE POSSIBLE THROUGH SUNSET. OTHERWISE...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN WILL ACCOMPANY SOME OF THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS AREA WIDE SUNDAY THROUGH THURSDAY. THUNDERSTORM CHANCES WILL BE CONFINED TO AREAS SOUTHEAST OF A GOLDTHWAITE...HILLSBORO...ATHENS LINE FRIDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SUNDAY WITH DAMAGING WINDS BEING THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE ALONG AND EAST OF A GAINESVILLE TO WEATHERFORD TO TEMPLE LINE THROUGH SUNSET.
In the hours before
Special weather statement, Jul 7, 5:24 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 524 PM CDT SAT JUL 7 2012 TXZ147-148-162-072300- FREESTONE TX-LEON TX-ANDERSON TX- 524 PM CDT SAT JUL 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL FREESTONE COUNTY SOUTH CENTRAL ANDERSON COUNTY NORTHEASTERN LEON COUNTY AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTH OF PALESTINE...MOVING WEST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE PALESTINE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3136 9594 3173 9599 3177 9562 3160 9557 TIME...MOT...LOC 2224Z 078DEG 14KT 3167 9570 92
Special weather statement, Jul 7, 5:32 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
532 PM CDT SAT JUL 7 2012
TXZ116-130>133-144-145-072300-
ERATH TX-HILL TX-HOOD TX-JOHNSON TX-PALO PINTO TX-SOMERVELL TX-
BOSQUE TX-
532 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN BOSQUE COUNTY
NORTHEASTERN ERATH COUNTY
NORTHERN HILL COUNTY
HOOD COUNTY
SOUTHWESTERN JOHNSON COUNTY
PALO PINTO COUNTY
SOMERVELL COUNTY
AT 530 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG OUTFLOW BOUNDARY ALONG A LINE FROM MINERAL WELLS TO GRANBURY
TO ITASCA. THIS OUTFLOW BOUNDARY WAS PRODUCING WIND GUSTS TO 45 MPH
OUT OF THE NORTHEAST.
LAT...LON 3301 9829 3300 9819 3283 9805 3256 9807
3256 9784 3249 9778 3222 9721 3184 9745
3210 9801 3270 9848
TIME...MOT...LOC 2230Z 028DEG 27KT 3219 9735 3240 9783
3292 9824Special weather statement, Jul 7, 6:13 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CDT SAT JUL 7 2012
TXZ162-175-072345-
LEON TX-ROBERTSON TX-
613 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN LEON COUNTY
NORTHEASTERN ROBERTSON COUNTY
AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES SOUTHEAST
OF GROESBECK TO 19 MILES NORTHWEST OF MADISONVILLE...MOVING SOUTHWEST
AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
THE COMMUNITIES OF MARQUEZ AND HILLTOP LAKES ARE IN THE PATH OF
THESE STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3123 9658 3134 9636 3138 9631 3141 9624
3118 9591 3098 9621
TIME...MOT...LOC 2313Z 052DEG 15KT 3132 9628 3118 9608Special weather statement, Jul 7, 6:45 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 645 PM CDT SAT JUL 7 2012 TXZ160>162-175-080015- FALLS TX-LEON TX-LIMESTONE TX-ROBERTSON TX- 645 PM CDT SAT JUL 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL FALLS COUNTY SOUTHEASTERN LIMESTONE COUNTY WEST CENTRAL LEON COUNTY NORTHERN ROBERTSON COUNTY AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 16 MILES SOUTH OF GROESBECK...MOVING SOUTHWEST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BREMOND. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3099 9668 3126 9686 3156 9636 3113 9604 TIME...MOT...LOC 2345Z 056DEG 12KT 3129 9650
Special weather statement, Jul 7, 7:20 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT SAT JUL 7 2012
TXZ157>160-174-175-080115-
FALLS TX-MCLENNAN TX-MILAM TX-ROBERTSON TX-BELL TX-CORYELL TX-
720 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
BELL COUNTY
CORYELL COUNTY
FALLS COUNTY
SOUTHWESTERN MCLENNAN COUNTY
MILAM COUNTY
ROBERTSON COUNTY
AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
GATESVILLE TO 9 MILES SOUTHWEST OF MARLIN TO 19 MILES SOUTH OF
GROESBECK...MOVING SOUTHWEST AT 10 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BELTON...BREMOND...
BRUCEVILLE-EDDY...CALVERT...CAMERON...COPPERAS
COVE...CRAWFORD...EVANT...FORT
HOOD...FRANKLIN...GATESVILLE...HEARNE...HOLLAND...KILLEEN...LITTLE
RIVER-ACADEMY...LORENA...LOTT...MCGREGOR...RESORT...ROSEBUD...
TEMPLE...TROY AND MOTHER NEFF STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3079 9730 3078 9730 3076 9733 3090 9782
3146 9818 3171 9769 3159 9761 3161 9755
3128 9695 3131 9665 3122 9659 3136 9633
3125 9633 3099 9624 3090 9636 3075 9645
3070 9656 3074 9663 3081 9664 3064 9709
TIME...MOT...LOC 0018Z 031DEG 8KT 3159 9770 3120 9700
3124 9654Special weather statement, Jul 7, 8:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT SAT JUL 7 2012
TXZ142-156>158-174-080215-
LAMPASAS TX-MILAM TX-MILLS TX-BELL TX-CORYELL TX-
813 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
BELL COUNTY
CORYELL COUNTY
LAMPASAS COUNTY
MILLS COUNTY
MILAM COUNTY
AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF
COMANCHE TO 7 MILES WEST OF HEARNE...MOVING SOUTHWEST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BELTON...CAMERON...
COPPERAS COVE...EVANT...FORT GATES...FORT HOOD...GATESVILLE...
GOLDTHWAITE...HARKER HEIGHTS...HOLLAND...KILLEEN...LAMPASAS...LITTLE
RIVER-ACADEMY...MORGAN'S POINT RESORT...MULLIN...NOLANVILLE...
ROCKDALE...ROGERS...SALADO...TEMPLE...THORNDALE...TROY AND MOTHER
NEFF STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3169 9876 3172 9849 3142 9826 3171 9769
3100 9709 3111 9684 3076 9661 3073 9662
3046 9716 3074 9728 3090 9782 3104 9792
3103 9844 3112 9855 3116 9850 3132 9859
3134 9870 3143 9873 3137 9877 3147 9900
TIME...MOT...LOC 0112Z 070DEG 16KT 3167 9866 3086 9673The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:20 PM CDT | Special Weather Statement | FWD | Bell, Coryell, Falls, Milam, Robertson | 55 min |
| Jul 8, 2:03 PM CDT | Special Weather Statement | FWD | Hamilton | 27 min |
| Jul 8, 2:51 PM CDT | Special Weather Statement | FWD | McLennan | 24 min |
| Jul 8, 2:56 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jul 8, 3:03 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 33 min |
| Jul 8, 3:27 PM CDT | Special Weather Statement | FWD | McLennan | 33 min |
| Jul 8, 4:39 PM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| Jul 8, 5:24 PM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| Jul 8, 6:31 PM CDT | Special Weather Statement | FWD | Dallas, Denton, Tarrant | 29 min |
Nearby
Special Weather Statements in Texas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.